# SDR IPXA2015040187604

- Difficulty date: March 18, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,669 hours, 7,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400520200
- Part serial: 862
- Condition: Cracked
- Location: Frames 79 - 80
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT MAIN CARGO DECK SEAT TRACK UPPER SURFACE AREA CORRODED FR 79 - FR 80, LBL 46.  REPAIRED IAW SRM 53-10-16, FIG 201, PARA 4.
